# SDR 2023FA0000734

- Difficulty date: November 6, 2023
- Submitted: November 6, 2023
- Operation: General aviation
- Aircraft: N285CM
- Make and model: Boeing 767330
- Aircraft serial: 25209
- Aircraft time: 137,189 hours, 20,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FOUND DENTS ON 3 FRAMES, STA 1417, 1439, 1461, STR 10L TO STR 11L
